On a fractional advection dispersion equation in \(\mathbb{R}^N\) involving a critical nonlinearity. (English) Zbl 1364.35011

Summary: In this paper, by using the variational principle of Ekeland, we prove the existence of at least one solution to the fractional advection dispersion equation in \(\mathbb{R}^N\).


35A15 Variational methods applied to PDEs
34A08 Fractional ordinary differential equations
35B38 Critical points of functionals in context of PDEs (e.g., energy functionals)
Full Text: DOI


[1] G. Kirchho , Vorlesungen uber mathematische Physik. Mechanik. Teubner, Leipzig (1883).
[2] C. O. Alves, F.S.J.A. Correa, T.F. Ma, Positive solutions for a quasilinear elliptic equation of Kirchho type. Comput. Math. Appl. 49 (2005) 85-93. · Zbl 1130.35045
[3] S. Aouaoui, Existence of three solutions for some equation of Kirchho type involving variable exponents. Appl. Math. Comput. 218 (2012) 7184-7192. · Zbl 1252.45008
[4] A. Arosio, S. Panizzi, On the well-posedness of the Kirchho string. Trans. Amer. Math. Soc. 348 (1996) 305-330. · Zbl 0858.35083
[5] M. Gobbino, Quasilinear degenerate parabolic equations of Kirchho type. Math. Methods Appl. Sci. 22 (5) (1999) 375-388. · Zbl 0922.35079
[6] S. Spagnolo, The Cauchy problem for the Kirchho equations. Rend. Sem. Fis. Mat. Milano 62 (1992) 17-51. · Zbl 0809.35061
[7] V.J. Ervin, J.P. Roop, Variational solution of fractional advection dispersion equation on bounded domains in Rd. Numer. Methods Partial Di er. Equ. 23 (2007) 256-281. · Zbl 1117.65169
[8] F. Jiao, Y. Zhou, Existence of solutions for a class of fractional boundary value problems via critical point theory. Comput. Math. Appl. 62 (2011) 1181-1199. · Zbl 1235.34017
[9] H.R. Sun, Q.G. Zhang, Existence of solutions for a fractional boundary value problem via the Mountain Pass method and an iterative technique. Comput. Math. Appl. 64 (2012) 3436-3443. · Zbl 1268.34027
[10] N. Nyamoradi, Infinitely Many Solutions for a Class of Fractional Boundary Value Problems with Dirichlet Boundary Conditions. Mediterr. J. Math. 11 (2014) 75-87. · Zbl 1333.34012
[11] N. Nyamoradi, Multiplicity results for a class of fractional boundary value problems. Annal. · Zbl 1387.34009
[12] Polo. Math. 109 (1) (2013) 59-73.
[13] G.L. Hou, B. Ge, On superlinear fractional advection dispersion equation in RN. Boundary Value Problems 1 (2016) 1-10. · Zbl 1338.35467
[14] Q. G. Zhang, H. R. Sun, Y. N. Li, Existence of solution for a fractional advection dispersion equation in RN, Appl. Math. Model. 38 (2014) 4062-4075
[15] I. Ekeland, On the variational principle, J. Math. Anal. Appl., 47 (1974), 324-353. · Zbl 0286.49015
[16] A.A. Kilbas, H.M. Srivastava, J.J. Trujillo, Theory and Applications of Fractional Differential Equations, in: North-Holland Mathematics Studies, Vol. 204, Elsevier Science B.V., Amsterdam, (2006).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.